×

zbMATH — the first resource for mathematics

The stability of quasi-transverse shock waves in anisotropic elastic media. (English. Russian original) Zbl 0984.74041
J. Appl. Math. Mech. 64, No. 6, 981-986 (2000); translation from Prikl. Mat. Mekh. 64, No. 6, 1020-1026 (2000).
The authors consider a weakly anisotropic elastic medium. Using linearized equations, the authors study the stability of weak quasi-transversal shock waves to arbitrarily directed perturbations. It is shown that the fast quasi-transversal shock waves are stable.

MSC:
74J40 Shocks and related discontinuities in solid mechanics
74E10 Anisotropy in solid mechanics
74H55 Stability of dynamical problems in solid mechanics
PDF BibTeX XML Cite
References:
[1] Kulikovskii, A. G.; Sveshnikova, Ye.I.: The self-similar problem of the action of a sudden load on the boundary of an elastic half-space. Prikl. mat. Mekh. 49, No. 2, 284-291 (1985)
[2] Kulikovskii, A. G.; Sveshnikova, Ye.I.: Non-linear waves in elastic media. (1998)
[3] Kulikovskii, A. G.; Chugainova, A. P.: The conditions for the decay of a non-linear wave in a viscoelastic medium. Zh. vychisl. Mat. mat. Fiz. 38, No. 2, 315-323 (1998)
[4] Chugainova, A. P.: The construction of a self-similar solution in the problem of non-linear waves in an elastic half-space. Prikl. mat. Mekh. 52, No. 4, 692-697 (1998)
[5] Kulikovskii, A. G.: The equations describing the propagation of non-linear quasi-transverse waves in a weakly anistropic elastic body. Prikl. mat. Mekh. 50, No. 4, 597-604 (1986)
[6] Kadomtsev, B. B.; Petviashvili, V. I.: The stability of solitary waves in weakly dispersive media. Dokl. akad. Nauk SSSR 192, No. 4, 753-756 (1970) · Zbl 0217.25004
[7] Zabolotskaya, Ye.A.; Khokhlov, R. V.: Quasi-plane waves in the non-linear acoustics of bounded beams. Akust. zh. 15, No. 1, 40-47 (1969)
[8] Sedov, L. I.: Continuum mechanics. (1994) · Zbl 0931.74003
[9] Yegorushkin, S. A.; Kulikovskii, A. G.: The stability of the solutions of some boundary-value problems for hyperbolic equations. Prikl. mat. Mekh. 56, No. 1, 40-51 (1992)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.